advertisement
Question
Posted by: FBI | 2009-05-04

Chemical peel after roaccuatne

Hi doctor

I am completing month 7(final month) of roaccuatne 40 mg per day. My dermatogist (very experienced) has recommended a chemical peel 2 months post my completion of the roaccuatne. Will it help reduce the acne scars that I' ve accumulated over the last 8 years. I' ve also noticed a tremendous inrease in wrinkling all over my face in the last 6 months. I am 34 years old. Can i have it sooner than 2 months post roaccutane? YOur advise would be appreciated. Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi FBI, thank you for the question and my apologies for the delay with my response.

You should definitely wait at least 2 months (as your dermatologist has recommended) but my advice would be to wait 3 months to be 100% safe even with light superficial chemical peels.

Acne scars (mild to moderate depth) can be reduced with peels but you will have to consider medium depth peels such as a 20% TCA peel for noticeable results. TCA peels will produce downtime for 10 to 14 days and you need to consider this before embarking on this treatment regime. Deep acne scars will need a more aggressive approach and one may have to consider laser skin rejuvenation (Fraxel, Ultrapulse FX).

The wrinkling you have noticed is most probably from the Roaccutane and should improve in the next few months.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement